MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; OXIMETER,PULSE,FINGERTIP

MEDLINE INDUSTRIES, LP MEDLINE; OXIMETER,PULSE,FINGERTIP
Catalog Number HCSM70R
Medical Device Problem Code Poor Visibility (4072)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "the pulse oximeter does not work.The light from the screen turns on for a little bit but then turns off.".
 
Additional Manufacturer Narrative
"the pulse oximeter does not work.The light from the screen turns on for a little bit but then turns off." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
OXIMETER,PULSE,FINGERTIP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes drive
northfield IL 60093 2753
Manufacturer Contact
leann gifford
three lakes drive
northfield, IL 60093-2753
MDR Report Key25374708
Report Number1417592-2026-01981
Device Sequence Number10568120
Product Code OCH
UDI-Device Identifier00193489006882
UDI-Public00193489006882
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Catalogue NumberHCSM70R
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown